MAUDE Adverse Event Report: COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Codes Device Alarm System (1012); Device Sensing Problem (2917)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the ventilator was received by medtronic and an investigation was performed.When the unit was powered up and it completed the power on self-test (post), the alarm silence light emitting diode (led) illuminated.The cancel and down arrows were found to be unresponsive.When the unit was powered down, the shutdown alarmed immediately silenced.The top membrane was replaced with a known good top membrane.When the unit was powered up, the down and cancel button functioned properly.When the unit was powered down, the shutdown alarm did not silence until the alarm silence/reset button was pressed.Upon further investigation of the top membrane, the cause of the event was indicated to be a short between two pins of the top membrane.All three membranes were replaced along with the associated overlays to resolve the issue.The latest software was installed.Since the correct ventilator working hours could not be tracked, the pump was replaced.The ventilator was pending preventative maintenance only.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ht70 ventilator down arrow was not responding and that the audible alarms were not sounding properly.The alarm was reported to sound but was "incomplete it sputtered".The ventilator was not in use on a patient at the time of the event.During evaluation, the ht70 ventilator failed to alarm on shutdown.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
1620 sunflower ave
costa mesa CA 92626
MDR Report Key8854914
Report Number2023050-2019-00031
Device Sequence Number2499040
Product Code CBK
UDI-Device Identifier10884521542143
UDI-Public10884521542143
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70M-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1